On the Stability of Alternative Additive Equations in Multi- β -Normed Spaces

We introduce the notion of multi- β -normed space ( 0 < β ≤ 1 ) and study the stability of the alternative additive functional equation of two forms in this type of space.

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Journal of function spaces 2016-01, Vol.2016 (2016), p.1-7
Hauptverfasser: Yang, Xiuzhong, Liu, Guofen, Ma, Jing
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:We introduce the notion of multi- β -normed space ( 0 < β ≤ 1 ) and study the stability of the alternative additive functional equation of two forms in this type of space.
ISSN:2314-8896
2314-8888
DOI:10.1155/2016/2534597